Integral representations and boundary value problems for a class
Doklady Akademii Nauk, Tome 282 (1985) no. 4, pp. 795-799
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1985_282_4_a5,
author = {N. Radjabov and A. Rasulov},
title = {Integral representations and boundary value problems for a class},
journal = {Doklady Akademii Nauk},
pages = {795--799},
year = {1985},
volume = {282},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1985_282_4_a5/}
}
N. Radjabov; A. Rasulov. Integral representations and boundary value problems for a class. Doklady Akademii Nauk, Tome 282 (1985) no. 4, pp. 795-799. http://geodesic.mathdoc.fr/item/DAN_1985_282_4_a5/